Doctor insights on:
How Do You Reduce Skin Peeling While Using Differin Gel
Change treatments.: Differin (adapalene) also comes in cream form - creams are less drying than gels. If the cream still causes peeling, use less of it, or apply it at bedtime, or both. If it still dries your skin, ask your dermatologist for a different treatment. Trying to neutralize a drying skin treatment with moisturizers is an exercise in futility, and defeats the whole purpose. ...Read moreSee 1 more doctor answer
What should I use as an exfoliator for peeling skin from using differin (adapalene) 0.1% gel? I've been using for 5 weeks; this is the 1st time i've had peeling.
No need.: Most retinoid creams (including differin) cause peeling sometimes, especially during cold weather. Often, all you have to do is apply a little less each night. You can also use a light moisturizer if you wish (one that says "non-comedogenic" on the label). If the peeling persists, try skipping a day of treatment. But exfoliation just causes more peeling in most cases. ...Read more
Yes: This is exactly what one should expect from a topical retinoid (differin (adapalene) is a retinoid). In the early studies on this class of medicine the researchers felt that if a patient is not getting red and peeling then the strength of the retinoid is not high enough. This side effect can often resolve or can be alleviated with a simple noncomedogenic moisturizer. Good question. ...Read more
Av used adapalene n chlindermycin phosphate gel for 2 days n my skin has turned red, burning, peeling n itichy please advise
Stop for now: Skip a few days to a week and then try an every other day schedule.Your reaction is likely just evidence of increased sensitivity to the meds. If every other day doesn't work out let your doc know. ...Read more
T-gel side effect? Put on arms during shower ...Come out of bath, dry, and skin peeling? Have scalp psoriasis - not on arms
I have very problematic skin since I have turned 30; I have consistent acne breakouts which I use diffrren gel for but it causes peeling and dry skin no matter if I use a moisturizer or not and i still have breakouts that have caused scaring. What should
See below: You should see a dermatologist and discuss acutane. ...Read more
I hav itching and skin peeling at left toe, in between and adjacent toe for 2 weeks. I have used ketoconazole for 5-6 days....itching has reduced but affected skin is still peeling off. What is this lesion?
Peeling flaking and redness from retin a (tretinoin) gel. is there something i can use after that wont clog pores and help results?
Doctor can recheck: If getting too much redness and peeling from facial retinoid use, such as Retin-A gel, one's doctor can help. Some patients try lengthening the Retin-A interval, for example, from twice a day to once a day, or from once a night to every-other-night. Some patients benefit from using over-the-counter hydrocortisone 1% cream twice a day for 3-5 days, while lengthening the Retin-A dosing interval. ...Read more
- Talk to a doctor live online for free
- How can you reduce eye strain while using the computer?
- How do you get rid of the peeling skin from a sunburn?
- How to handle peeling skin while on accutane?
- Ask a doctor a question free online
- How do you keep a sunburn from peeling?
- What should you do about peeling skin on both feet?
- How do i take vitamins while using diet pills?
- How do you reduce gastrin production naturally?
- Talk to a dermatologist online